Numerical Method of Calculating Bifurcation Points with Guaranteed Accuracy

Tomohito Nakai, Yuchi Kanzawa, Shin'ichi Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)475-478
JournalProc. 1996 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1996 Oct 1

Cite this

Numerical Method of Calculating Bifurcation Points with Guaranteed Accuracy. / Nakai, Tomohito; Kanzawa, Yuchi; Oishi, Shin'ichi.

In: Proc. 1996 International Symposium on Nonlinear Theory and its Applications, 01.10.1996, p. 475-478.

Research output: Contribution to journalArticle

@article{bf4010bee2bf42f59b6f592e5d166b53,
title = "Numerical Method of Calculating Bifurcation Points with Guaranteed Accuracy",
author = "Tomohito Nakai and Yuchi Kanzawa and Shin'ichi Oishi",
year = "1996",
month = "10",
day = "1",
language = "English",
pages = "475--478",
journal = "Proc. 1996 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Numerical Method of Calculating Bifurcation Points with Guaranteed Accuracy

AU - Nakai, Tomohito

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

PY - 1996/10/1

Y1 - 1996/10/1

M3 - Article

SP - 475

EP - 478

JO - Proc. 1996 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1996 International Symposium on Nonlinear Theory and its Applications

ER -